Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What could be the cause of red blotches on the arms and back that aggravate on bathing ?

i have red blotches on my arms an little on back when i have a bath they appear more
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi dear kimmi.,
Thanks for choosing HCM.,
Red blotches on arms and back..,
usually due to reaction of textiles or cosmetics.,
and scent spray..,
1) Apply Betamethasone and gentamycin cream.,
2 times daily.,
2) Tab cetrizine daily night times..,
3) Tab ofloxacin 200 mg 2 times daily for days.,
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor